Alert archive / Mississippi / Tornado Warnings in 2014
Tornado Warning 22, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 27, 2014, 6:42 PM CDT for 4 counties in Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 6:42 PM CDT (23:42 UTC)
- Expired
- Apr 27, 2014, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS
The radar
The Memphis radar (KNQA), 85 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:32 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
074
WFUS54 KMEG 272342
TORMEG
MSC071-093-107-137-280030-
/O.NEW.KMEG.TO.W.0022.140427T2342Z-140428T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR JOHN W KYLE STATE
PARK...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOHN W KYLE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3476 8961 3466 8950 3454 8943 3441 8985
3450 8994
TIME...MOT...LOC 2342Z 234DEG 28KT 3449 8984
$$2 follow-up statements
125
WWUS54 KMEG 280003
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SUN APR 27 2014
MSC071-107-280013-
/O.CAN.KMEG.TO.W.0022.000000T0000Z-140428T0030Z/
PANOLA MS-LAFAYETTE MS-
703 PM CDT SUN APR 27 2014
...THE TORNADO WARNING FOR NORTHWESTERN LAFAYETTE AND NORTHEASTERN
PANOLA COUNTIES IS CANCELLED...
AT 703 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3455 8957 3456 8975 3460 8981 3476 8961
3466 8950 3459 8946
TIME...MOT...LOC 0003Z 227DEG 25KT 3458 8972
$$
MSC093-137-280030-
/O.CON.KMEG.TO.W.0022.000000T0000Z-140428T0030Z/
TATE MS-MARSHALL MS-
703 PM CDT SUN APR 27 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN MARSHALL AND SOUTHEASTERN TATE COUNTIES...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TYRO...OR 11 MILES
NORTHEAST OF JOHN W KYLE STATE PARK...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THYATIRA...
AIKEN...TYRO...WYATTE...GALENA AND CHULAHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3455 8957 3456 8975 3460 8981 3476 8961
3466 8950 3459 8946
TIME...MOT...LOC 0003Z 227DEG 25KT 3458 8972
$$609
WWUS54 KMEG 280023
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CDT SUN APR 27 2014
MSC093-137-280033-
/O.EXP.KMEG.TO.W.0022.000000T0000Z-140428T0030Z/
TATE MS-MARSHALL MS-
723 PM CDT SUN APR 27 2014
...THE TORNADO WARNING FOR SOUTHWESTERN MARSHALL AND SOUTHEASTERN
TATE COUNTIES WILL EXPIRE AT 730 PM CDT...
AT 723 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3455 8957 3456 8975 3460 8981 3476 8961
3466 8950 3459 8946
TIME...MOT...LOC 0023Z 227DEG 25KT 3467 8960
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:36 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 27, 3:36 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT SUN APR 27 2014
.DISCUSSION...
SECONDARY WARM FRONT CONTINUES TO TRY TO PUSH NORTHWARD ACROSS THE
CWA. ONGOING CONVECTION IS SLOWING THE FRONTS PROGRESS. OVER THE
LAST HOUR...IT SEEMS TO FINALLY MAKING SOME PROGRESS AS CONVECTION
HAS LIFTED OUT OF TUNICA AND ST FRANCIS COUNTIES. SKIES ARE
STARTING TO CLEAR ACROSS PORTIONS OF COAHOMA AND TALLAHATCHIE
COUNTIES. A WARM AND JUICY ATMOSPHERE EXISTS JUST SOUTH OF THESE
COUNTIES WHERE TEMPERATURES HAVE RISEN INTO THE LOWER TO MID 80S.
DEWPOINTS ARE IN THE UPPER 60S TO LOWER 70S. THIS AIRMASS WILL
SPREAD INTO THE MIDSOUTH THIS EVENING. A STRONG UPPER LEVEL JET
MAY INTERACT WITH THIS AIRMASS TO PRODUCE A FEW SUPERCELLS THIS
EVENING. HOWEVER...BETTER CHANCES FOR STORMS WILL COME LATER THIS
EVENING AS STORMS DEVELOP AHEAD OF THE DRY LINE...WHICH IS ROUGHLY
LOCATED NEAR THE OK/AR BORDER AT THIS TIME. THESE STORMS WILL
PUSH EAST ACROSS ARKANSAS THIS EVENING PRODUCING DAMAGING
WINDS...LARGE HAIL AND POSSIBLY A FEW STRONG...LONG TRACKED TORNADOES.
THESE STORMS WILL PUSH INTO EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI AFTER
8-10 PM. QUESTIONS STILL REMAIN IF THEY WILL MAINTAIN THERE
INTENSITY AS THEY PUSH INTO THE MIDSOUTH. REGARDLESS...FLASH
FLOODING WILL BE A CONCERN AS MANY AREAS HAVE ALREADY PICKED UP
OVER TWO INCHES OF RAIN.
THUNDERSTORMS MAY EVENTUALLY EVOLVE INTO AN MCS OVERNIGHT AS IT
PUSHES EAST INTO WEST TENNESSEE AND NORTH MISSISSIPPI. LINGERING
CONVECTION COULD STILL BE OCCURRING MONDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. MEANWHILE...DRY LINE WILL HAVE ADVANCED EASTWARD
AND WILL ROUGHLY BE LOCATED NEAR THE MISSISSIPPI RIVER ON MONDAY.
EXPECT THE DRY LINE TO BE THE SOURCE OF REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS BY MONDAY AFTERNOON INTO MONDAY NIGHT. WHETHER OR
NOT THE THUNDERSTORMS BECOME SEVERE WILL BE DETERMINED BY HOW MUCH
THE ATMOSPHERE IS WORKED OVER BY TONIGHTS CONVECTION. IF STORMS DO
BECOME SEVERE...BEST CHANCES WOULD OCCUR ACROSS AREAS OF WEST
TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI.
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE.
GUSTY SOUTHERLY WINDS WILL OCCUR OFF AND ON TONIGHT THROUGH
MONDAY. WILL EXPAND THE WIND ADVISORY TO COVER THE ENTIRE CWA.
ON TUESDAY...DRY LINE/FRONT MAY PUSH BACK NORTHWARD A TAD BUT WILL
REMAIN THE MAIN SOURCE FOR REDEVELOPMENT. BEST CHANCES WILL OCCUR
ACROSS NORTHEAST MISSISSIPPI. AGAIN SEVERE CHANCES WILL DEPEND ON
WHETHER OR NOT ATMOSPHERE HAS RECOVERED FROM PREVIOUS CONVECTION.
WEDNESDAY THROUGH THE END OF THE WEEK...UPPER LEVEL LOW WILL
MEANDER THROUGH THE UPPER MIDWEST INTO THE OHIO VALLEY. WRAP
AROUND SHOWERS COULD SKIRT NORTHERN AREAS OF THE MIDSOUTH BUT FOR
NOW WILL KEEP DRY CONDITIONS IN THE FORECAST. MAIN EFFECTS WILL BE
CLOUDS AND COOLER TEMPERATURES.
HIGH PRESSURE WILL MOVE INTO THE MIDSOUTH BY THE WEEKEND.
TEMPERATURES WILL MODERATE UNDERNEATH MOSTLY SUNNY SKIES.
KRM
&&
.AVIATION...
18Z TAF CYCLE
CONVECTION ASSOCIATED WITH WARM FRONT LIFTING VERY SLOWLY NORTH
TODAY. AS A RESULT EXPECT TSRAS THROUGH MOST OF THE AFTERNOON AT
KMKL...KJBR AND KMEM WITH MVFR OCNL IFR CONDS. AS THE FRONT AND
TSRAS LIFT NORTH VFR CONDS WILL RETURN TEMPORARILY BEFORE THE
NEXT LINE OF SHRAS AND TSRAS PUSH IN AHEAD OF THE APPROACHING DRY
LINE PUSH IN THIS EVENING AND OVERNIGHT...ALONG WITH MVFR OCNL
IFR CONDS. BY LATER TONIGHT AND EARLY MON EXPECT THE MAIN AREA OF
SHRAS AND TSRAS TO SHIFT EAST WITH MVFR/IFR CIGS LINGERING. TSRAS
MAY START REDEVELOPING BY MID MORNING ON MON SO INCLUDED A VCTS
TO INDICATE THAT POSSIBILITY.
SE WINDS WILL BE LIGHTER THAN EXPECTED THIS AFTERNOON...EVENTUALLY
SHIFTING TO THE SOUTH AND INCREASING THIS EVENING TO 15 KTS WITH
HIGHER GUSTS...AND SSW BY MON MORNING.
SJM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:44 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT SUN APR 27 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-280845- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 344 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK OF SEVERE THUNDERSTORMS EXIST ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL AND THOSE PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI ALONG AND WEST OF A LINE FROM DYERSBURG TENNESSEE TO CHARLESTON MISSISSIPPI. THE MODERATE RISK AREA INCLUDES THE CITIES OF MEMPHIS...JONESBORO...AND CLARKSDALE MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASH FLOODING IS POSSIBLE THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST MONDAY AFTERNOON AND NIGHT ACROSS MUCH OF NORTH MISSISSIPPI INTO PORTIONS OF WEST TENNESSEE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS AND LARGE HAIL MAY OCCUR. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL SHIFT TO NORTHEAST MISSISSIPPI TUESDAY. HEAVY RAINFALL WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS MONDAY AND TUESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL THE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR MONDAY FOR THE ENTIRE MIDSOUTH. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS AFTERNOON INTO TUESDAY. KRM
In the hours before
Local storm report, Apr 27, 2:47 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CALHOUN CITY 33.86N 89.31W
04/27/2014 M0.88 INCH CALHOUN MS 911 CALL CENTER
NICKEL SIZE HAIL FROM CALHOUN CITY TO DERMA AND VARDAMAN.
&&
ZEILocal storm report, Apr 27, 4:33 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
433 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL THORN 33.94N 89.10W
04/27/2014 E1.00 INCH CHICKASAW MS BROADCAST MEDIA
&&
CJCLocal storm report, Apr 27, 5:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MARKS 34.25N 90.27W
04/27/2014 E0.25 INCH QUITMAN MS LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN THE MARKS, CROWDER AND LAMBERT
AREAS. STORM CAME FROM THE VANCE COMMUNITY.
&&
ZEILocal storm report, Apr 27, 5:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
557 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL CLARKSDALE 34.20N 90.58W
04/27/2014 E1.00 INCH COAHOMA MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN CITY OF CLARKSDALE.
&&
ZEILocal storm report, Apr 27, 6:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL THORN 33.94N 89.10W
04/27/2014 E1.00 INCH CHICKASAW MS BROADCAST MEDIA
0240 PM HAIL CALHOUN CITY 33.86N 89.31W
04/27/2014 M0.88 INCH CALHOUN MS 911 CALL CENTER
NICKEL SIZE HAIL FROM CALHOUN CITY TO DERMA AND VARDAMAN.
0530 PM HAIL MARKS 34.25N 90.27W
04/27/2014 E0.25 INCH QUITMAN MS LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN THE MARKS, CROWDER AND LAMBERT
AREAS. STORM CAME FROM THE VANCE COMMUNITY.
0531 PM HAIL CLARKSDALE 34.20N 90.58W
04/27/2014 E1.00 INCH COAHOMA MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN CITY OF CLARKSDALE.
&&
ZEILocal storm report, Apr 27, 6:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
618 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG MARKS 34.25N 90.27W
04/27/2014 QUITMAN MS LAW ENFORCEMENT
POWER LINE AND TREE DOWN AT RIVERSIDE RD IN MARKS.
0559 PM TORNADO 5 ENE MARKS 34.28N 90.19W
04/27/2014 QUITMAN MS LAW ENFORCEMENT
TORNADO REPORTED MOVING FROM QUITMAN COUNTY INTO PANOLA
COUNTY NEAR HOOD ROAD. WAS MOVING INTO FORESTED AREA.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:35 AM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 33 hr |
| Apr 27, 11:03 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 3 days |
| Apr 27, 11:05 AM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Apr 27, 11:05 AM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Apr 27, 12:42 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 3 hr |
| Apr 27, 1:12 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate | 5 hr |
| Apr 27, 2:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 40 min |
| Apr 27, 2:25 PM CDT | Flash Flood Warning | MEG | Benton, Marshall | 5 hr |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 37 min |
| Apr 27, 2:57 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 5 hr |
| Apr 27, 3:44 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 2 hr |
| Apr 27, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 38 min |
| Apr 27, 4:13 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Union | 3 hr |
| Apr 27, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 30 min |
| Apr 27, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tunica | 50 min |
| Apr 27, 5:14 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 46 min |
| Apr 27, 5:16 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tishomingo | 3 hr |
| Apr 27, 5:49 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 41 min |
| Apr 27, 5:57 PM CDT | Tornado Warning | MEG | Panola | 48 min |
| Apr 27, 6:18 PM CDT | Tornado Warning | MEG | Panola, Quitman, Tate, Tunica | 42 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 38 min |
Nearby
Tornado Warnings in Mississippi, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.